MathSciNet Relay Station
MathSciNet bibliographic data
MR2926214 44A05 (30D30 47B38)
Ostrovska, Sofiya Analytical properties of the Lupaş $q$-transform. J. Math. Anal. Appl. 394 (2012), no. 1, 177–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement